MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CMNTD,POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CMNTD,POLYMER/METAL
Catalog Number 74022115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/31/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a the patient had right knee swelling, acute renal failure and positive staph aureus right knee that required surgical procedure.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 5
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CMNTD,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6938967
Report Number1020279-2017-00850
Device Sequence Number1239506
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022115
Device Lot Number13BM08017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer09/15/2017
09/15/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date02/13/2018
02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age59 YR
Patient Weight124